# SDR CA960212101

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Yellow Arm
- Part time: 948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)YELLOW ARM OF STARFLEX FOUND CRACKED. CRACK STARTED 223 MM FROM SLEEVE END AND RUNS 6 MM TOWARD SLEEVE THEN CURVED BACK AND RAN ANOTHER 9 MM. CRACK DEPTH 4 MM.
